# SDR NOM2002F00000

- Difficulty date: August 7, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N727M
- Make and model: Boeing 727200RE
- Aircraft serial: 22541
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 69141019
- Condition: Failed
- Location: Rt Mlg Door
- Part time: 27,530 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, AMBER DOOR WARNING LIGHT ON CENTER PANEL AND RIGHT MAIN LANDING GEAR DOOR WARNING F/E PANEL REMAINED ON.  RECYCLED GEAR AND ALL LIGHTS OUT AND OPS NORMAL.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR DOOR ACTUATOR IAW MM.  OPS NORMAL.
